On the fundamental dimension of approximatively 1-connected compacta
Fundamenta Mathematicae, Tome 89 (1975) no. 1, pp. 61-79
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_89_1_61_79,
author = {S{\l}awomir Nowak},
title = {On the fundamental dimension of approximatively 1-connected compacta},
journal = {Fundamenta Mathematicae},
pages = {61--79},
year = {1975},
volume = {89},
number = {1},
doi = {10.4064/fm-89-1-61-79},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-89-1-61-79/}
}
TY - JOUR AU - Sławomir Nowak TI - On the fundamental dimension of approximatively 1-connected compacta JO - Fundamenta Mathematicae PY - 1975 SP - 61 EP - 79 VL - 89 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-89-1-61-79/ DO - 10.4064/fm-89-1-61-79 LA - en ID - 10_4064_fm_89_1_61_79 ER -
Sławomir Nowak. On the fundamental dimension of approximatively 1-connected compacta. Fundamenta Mathematicae, Tome 89 (1975) no. 1, pp. 61-79. doi: 10.4064/fm-89-1-61-79
Cité par Sources :